# SDR CALA2015051893797

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 67,745 hours, 25,557 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT LOADS FWD L, FAULT WHEN PERFORMING EMER LIGHTS TEST.  REPLACED NR 1 LT EXIT DOOR SLIDE IAW AMM TASK 25-62-44-400-006-A.  OPERATIONS CHECKED GOOD.
